# SDR AALA201703309014

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,591 hours, 16,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INDICATION ON ECAM DISAGREES WITH SLIDE STATUS.   ECAM DOES NOT SHOW SLIDE BUT DOOR IS ARMED IN FLIGHT.  NO FAULTS FOUND AT THIS TIME. AS A PRECAUTION, CLEANED THE PROXIMITY SWITCHES. NO HISTORY OF SLIDE INDICATION NOTED FOR 30 DAYS. OK FOR SERVICE.
